# SDR 99ZZZX3218

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 430010408101
- Condition: Worn
- Location: M/R Link
- Part time: 338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR LINK HAS WORN BEARINGS.
